# SDR SWIA201232383

- Difficulty date: December 19, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 29,375 hours, 23,486 cycles
- System (JASC): 5270 · Door Warning System
- Part: Pin
- Condition: Unsecure
- Location: Proximity Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THOUGH 11,000 FT. OVBD COOL, INBD COOL FAIL CAUTION MSG, CABIN ALTERNATIVE WARNING MSG, COULD NOT PRESSURIZE.  (FLT 4734)  RE-SECURED PIN ON PASSENGER DOOR OUTER HANDLE PROXIMITY SWITCH.
